# SDR AALA20160130003

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 91,827 hours, 14,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT FLIGHT ATTENDANT SEAT, FLASHLIGHT FAILED OPERATIONAL CHECK, NO GREEN LIGHT.  REPLACED FLASHLIGHT.  THE ACFT WAS NOT GNDED.
